# SDR CA110627017

- Difficulty date: June 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 9,643 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON JUNE 25TH, FLIGHT DIVERTED BACK TO DEPARTURE, DUE TO A MASTER CAUTION LIGHT ASSOCIATED WITH NR1 ENGINE HYD PUMP LIGHT.  ACFT STATUS WAS DECLARED, AN EMERGENCY AND ALSO REQUESTED FIRE TRUCK ON ARRIVAL. FLIGHT CREW PERFORMED THE ENTIRE CHECK LIST (QRH) FOR THE NR1 HYD SYS FAILURES AND PROCEEDED TO LANDING.  LANDING WAS UNEVENTFUL.  UPON ARRIVAL, MX REMOVED FDR AND SENT IT TO MFG FOR ANALYSIS.  RESULTS CAME IN AS HARD FAILURE OF THE NR1 HYD PUMP. MX PROCEEDED AND REPLACED NR1 EDP.  FUNCTIONAL CHECK WAS ACCOMPLISHED AND ACFT WAS RELEASED BACK TO SERVICE.  FDR REMAINS OPEN UNTIL INVESTIGATION IS COMPLETE AND TEAR DOWN REPORT IS RECEIVED BACK FROM VENDOR.
